# SDR 97ZZZX3422

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320E3D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 75068
- Condition: Broken
- Location: Nr 3 Cyl Exh
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED LOSS OF POWER DURING CRUISE FLIGHT.  EXCESSIVE VIBRATION AND POWER LOSS LED HIM TO  MAKE A PRECAUTIONARY/EMERG LANDING IN WHICH AIRCRAFT WAS HEAVILY DAMAGED.  FAA/NTSB INSPECTED ENGINE, FOUND NR 3 CYLINDER EXHAUST VALVE BROKEN OFF AT BASE OF VALVE, AND VALVE HEAD BLOCKING EXHAUST IN STACK FROM NR 4 CYLINDER.
